# SDR DALA2024041604488

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39624
- Aircraft time: 26,442 hours, 16,278 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Condition: Cracked
- Location: Spoiler Actuator
- Component: Actuator
- Component part number: 65C2686
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(LOG 5756284) AFTER LANDING AND MAKING 2 TURNS, REALIZED NWS WAS LOST. TILLER LOCKED OUT. SYSTEM ANNUCIATOR MASTER CAUTION ILLUMINATED FOR HYD LOW PRESSSURE SYS A. FOUND LEFT WING OUTBOARD GROUND SPOLIER ACTUATOR HOUSING CRACKED. REPLACED LEFT WING OUTBOARD GROUND SPOILER ACTUATOR PER B737 AMM 27-62. OPS CK AND LEAK CK GOOD.
